Über Ramanujansche Kongruenzeigenschaften der Zerfällungsanzahlen

G.N. Watson

Mathematische Zeitschrift (1935)

  • Volume: 39, page 712-731
  • ISSN: 0025-5874; 1432-1823

How to cite


Watson, G.N.. "Über Ramanujansche Kongruenzeigenschaften der Zerfällungsanzahlen." Mathematische Zeitschrift 39 (1935): 712-731. <http://eudml.org/doc/168581>.

author = {Watson, G.N.},
journal = {Mathematische Zeitschrift},
keywords = {Ramanujan congruence properties; number of partitions},
language = {ger},
pages = {712-731},
title = {Über Ramanujansche Kongruenzeigenschaften der Zerfällungsanzahlen},
url = {http://eudml.org/doc/168581},
volume = {39},
year = {1935},

AU - Watson, G.N.
TI - Über Ramanujansche Kongruenzeigenschaften der Zerfällungsanzahlen
JO - Mathematische Zeitschrift
PY - 1935
VL - 39
SP - 712
EP - 731
LA - ger
KW - Ramanujan congruence properties; number of partitions
UR - http://eudml.org/doc/168581
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.